# SDR REXA2021111601021

- Difficulty date: September 30, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N932XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15194
- Aircraft time: 28,719 hours, 19,289 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH690375564
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDE SEAT RAIL TRACK APPROX 3 FT AFT OF AFT E DOOR HAS A CLIP WITH A BROKEN SCREW IN IT AND CORROSION AROUND THE SCREW. REMOVED AND REPLACED R/H SIDE SEAT RAIL IAW CRJ900 SRM 51-41-02
